# SDR 2008UALA00463

- Difficulty date: January 27, 2008
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N377UA
- Make and model: Boeing 737322
- Aircraft serial: 24642
- Aircraft time: 50,543 hours, 35,312 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3510 · Crew Oxygen System
- Part: Line
- Condition: Leaking
- Location: Crew O2
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CREW O2 PRESSURE IS GOING DOWN RAPIDLY.  FOUND CAPTAINS O2 MASK STORAGE BOX SUPPLY LINE LEAKING.  REPLACED THE SUPPLY LINE, STORAGE BOX, AND MASK.  NO FAULT FOUND.
